| Home | E-Submission | Sitemap | Contact Us |  
top_img
J Korean Soc Emerg Med > Volume 29(3); 2018 > Article
Journal of The Korean Society of Emergency Medicine 2018;29(3): 280-284.
이상행동으로 내원한 난소 기형종 관련 항NMDA 수용체 뇌염
노현
순천향대학교 부천병원 응급의학과
Ovarian teratoma associated anti-N-methyl-D-aspartate receptor encephalitis presenting abnormal behavior
Hyun Noh
Department of Emergency Medicine, Soonchunhyang University Bucheon Hospital, Bucheon, Korea
Correspondence  Hyun Noh ,Tel: 032-621-6848, Fax: 032-621-5018, Email: dingii@hanmail.net,
Received: September 22, 2017; Revised: March 8, 2018   Accepted: May 8, 2018.  Published online: June 30, 2018.
ABSTRACT
Anti-N-methyl-D-aspartate (anti-NMDA) encephalitis, which is relatively common in autoimmune encephalitis, is often associated with ovarian teratoma in young women. It has a variety of symptoms including psychiatric symptom, abnormal behavior or movements, seizures, and autonomic instability. Therefore, it was often misdiagnosed as psychiatric problems such as schizophrenia in the early stage of symptoms, and antipsychotic drug was often administered. Here, we describe a 37-year-old woman who has shown abnormal behavior, psychiatric symptoms, and memory impairment and been diagnosed as ovarian teratoma associated anti-NMDA receptor encephalitis. The patient improved significantly after oophorectomy and immunotherapy.
Key words: Encephalitis; Teratoma; Schizophrenia
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Share:      
METRICS
1,402
View
56
Download
Related article
Case of anti-N-methyl D-aspartate receptor encephalitis associated with ovarian teratoma presenting as suicidal ideation  2024 April;35(2)
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI